# SDR FDEA201608283114

- Difficulty date: August 28, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 595, 3 CRACKS IN THE WEB RT LONGERON 39.  PERFORMED BULKHEAD CRACK REPAIR AT STA 595 JAW SRM 53-40-00, VOL II, FIG 25, SHEET 2 & 3.
